Advanced

Green functions and eigenfunction expansions for the square of the Laplace-Beltrami operator on plane domains

Englis, Miroslaw and Peetre, Jaak LU (2002) In Ann.Mat.Pura Appl.(4) 181(4). p.463-500
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Ann.Mat.Pura Appl.(4)
volume
181
issue
4
pages
463 - 500
external identifiers
  • scopus:33747157949
language
English
LU publication?
yes
id
126cb44d-82ba-4422-91a0-5dc4dd7ca546 (old id 959046)
date added to LUP
2008-01-28 08:37:50
date last changed
2017-01-29 04:26:46
@article{126cb44d-82ba-4422-91a0-5dc4dd7ca546,
  author       = {Englis, Miroslaw and Peetre, Jaak},
  language     = {eng},
  number       = {4},
  pages        = {463--500},
  series       = {Ann.Mat.Pura Appl.(4)},
  title        = {Green functions and eigenfunction expansions for the square of the Laplace-Beltrami operator on plane domains},
  volume       = {181},
  year         = {2002},
}